MAUDE Adverse Event Report: INFUTRONIX, LLC NIMBUS II PLUS AMBULATORY INFUSION PUMP

INFUTRONIX, LLC NIMBUS II PLUS AMBULATORY INFUSION PUMP
Model Number NIMBUS II PLUS
Medical Device Problem Codes Power Problem (3010); Complete Loss of Power (4015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted on 06/26/2024 as when the complaint was first processed the code "2pow3: power issue" was not a reportable event on 06/06/2023.Per intuvie complaint protocol this is now a reportable event.Due to intuvie complaint closing process the complaint was closed.The complaint record is now been reopened due to the device was returned for evaluation on 06/04/2024.There are no other complaints on this device.The pump was tested with the following testing protocol for battery and power complaints.It is noted that the pump was received without a battery in the pump, as the one used by the end user was not returned.A new battery was put into the pump in order to complete the test.A 100 ml infusion was ran on the pump using the end user's parameters of a 46 hour infusion.The infusion ran for 100 ml at a rate of 2.2 ml per hour.The infusion was successfully completed and the pump did not power off abruptly before finishing.The infusion was ran using an hs-008 iv cassette with lot # 2301005 and expiration date 02/01/2026.Functional testing did confirm the reported condition, device does not meet specification.This complaint has been reviewed, evaluated, and determined to be a part of capa.Reference complaint # (b)(4).
 
Event or Problem Description
On 06/06/2024, infutronix received a report from the patient stating they woke to a blank screen.Patient stated she went to the clinic and they reprogrammed her pump and sent her on her way (no battery was replaced that she is aware of).Patient is calling because the pump died again.Tech support attempted powering it back up only to find new infusion only.The pump has lost all its infusion parameters.Patient was instructed to power the unit back off and clamped the line.Tech supported instructed the patient to go to her infusion center to get the pump replaced.No patient injury/harm reported.

Brand Name
NIMBUS II PLUS AMBULATORY INFUSION PUMP
Common Device Name
AMBULATORY INFUSION PUMP
Manufacturer (Section D)
INFUTRONIX, LLC
177 pine street
natick MA 01760
Manufacturer (Section G)
INFUTRONIX LLC
177 pine street
natick MA 01760
Manufacturer Contact
frederick lee
177 pine street
natick, MA 01760
5086502007
MDR Report Key19619637
Report Number3011581906-2024-00602
Device Sequence Number12501358
Product Code FRN
UDI-Device Identifier00817170020161
UDI-Public00817170020161
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K153193
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberNIMBUS II PLUS
Device Catalogue NumberNIMBUS II PLUS
Device Lot Number2202072880
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/04/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2024
Initial Report FDA Received Date06/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/07/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age74 YR
Patient SexFemale